MathSciNet Relay Station
MathSciNet bibliographic data
MR774347 (86k:15002) 15A18 (05B20 05C50)
Brualdi, R. A.; Hoffman, A. J. On the spectral radius of $(0,1)$-matrices. Linear Algebra Appl. 65 (1985), 133–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement